Skip to Main Content
Skip Nav Destination

Approximate Stability Criteria for Some Second-Order Linear Differential Equations With Stationary-Gaussian Random Coefficients

J. Appl. Mech. Sep 1982, 49(3): 648-649 (2 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • G. Ahmadi
Journal of Sound and Vibration. January 1986, 107(1)
  • Goodarz Ahmadi
Journal of Engineering Mechanics. January 1986, 112(4)
  • Goodarz Ahmadi
  • Samir Abdel‐Rahman
Earthquake Engineering & Structural Dynamics. January 1986, 14(3)
Close Modal

or Create an Account

Close Modal
Close Modal